Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and extreme thirst! ladyofthelamp

Posted by jujube on November 8, 2004, at 19:08:33

In reply to Re: Effexor and extreme thirst!, posted by ladyofthelamp on November 8, 2004, at 16:46:01

Has your doctor checked your electrolytes? I don't much about this, but I seem to recall seeing something once about a person who was drinking, and needing, a lot of water, and it turned out there was an electrolyte imbalance. I may, however be mistaken. Just a thought.

Also, you may want to ask your doctor to run a Glucose Tolerance Test, which is also used to rule out diabetes.

Hope you get some answers soon.

Tamara

> Hi everyone and thanks for your help!I don't have a dry mouth in particular and don't sweat at all really.I could understand it if i did have thse things.I never have had to drink anything other than tea or coffee but now water is my poison!!All this water doesn't do my skin alot of good as it is dry yet i have spots for the first time in my life.I strangely seem to have symptoms of quite bad dehydration about 90% of the time just as if i had been without any liquid for 24hrs or something.To be honest i am quite worried about it so i will go and see my GP again.Incidentally i have also had the other withdrawal symptoms mentioned on this site and at least i don't feel such a failure or get tempted to go back on this poisonous drug again now i have an explanation for the weird side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jujube thread:1016
URL: http://www.dr-bob.org/babble/20041108/msgs/413452.html